# SDR UPS05144942

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT FOUND ESCAPE BOTTLE NITROGEN BELOW LIMITS SERVICED TO PSI.
